# SDR DALA2017031702242

- Difficulty date: March 16, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, AFTER REMOVAL OF INTERCOSTAL WEB AT BS 1620 - 1640, STRINGER 29R, FOUND CORROSION ON LOWER FLANGE OF WEB. REMOVED CORROSION AND FOUND TO BE OUT  OF LIMITS. REPLACED THE INTERCOSTAL WEB IAW DRAWING I46N5451, REV C, SRM 51-40-02, SRM 53 -00-04, AND 51-40-05.
